# SDR UALA2011020700627

- Difficulty date: February 5, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 28,197 hours, 12,474 cycles
- Engine: Iae V2527A5
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S OXYGEN MASK MICROPHONE IS INOPERATIVE.  WHEN MASK IS STOWED WHITE TAB INDICATING MASK MICROPHONE IS HOT WILL NOT RESET.  REPLACED STOWAGE BOX OP'S GOOD IAW MM.
